Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 32, NWS Corpus Christi, TX

July 28, 2016Webb County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Jul 28, 2016, 6:54 PM CDT for Webb County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2016, 6:54 PM CDT (23:54 UTC)
Expired
Jul 28, 2016, 9:00 PM CDT
In force
2 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

County Webb County, TX

The radar

The Corpus Christi radar (KCRP), 142 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 11.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2016-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2439 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2016-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2439 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-69 m²/s²
0-3 km storm-relative helicity
-35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

797 
WGUS54 KCRP 282354
FFWCRP
TXC479-290200-
/O.NEW.KCRP.FF.W.0032.160728T2354Z-160729T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
654 PM CDT THU JUL 28 2016

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL WEBB COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 900 PM CDT

* AT 652 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. THREE TO SEVEN INCHES OF RAIN
  HAVE ALREADY FALLEN SINCE 5 PM CDT. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
  WEBB COUNTY.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.

LAT...LON 2793 9882 2751 9882 2751 9915 2794 9916

$$

TMT
3 follow-up statements
770 
WGUS74 KCRP 290028
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
728 PM CDT THU JUL 28 2016

TXC479-290200-
/O.CON.KCRP.FF.W.0032.000000T0000Z-160729T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-
728 PM CDT THU JUL 28 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
EAST CENTRAL WEBB COUNTY...

AT 725 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA.  FLASH FLOODING IS EXPECTED NEAR
GATO...ALAMITO...CALICHE AND SALADO CREEKS. THIS FLOODING COULD
AFFECT PORTIONS OF HIGHWAY 59 IN RURAL EAST CENTRAL WEBB COUNTY.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

&&

LAT...LON 2793 9882 2751 9882 2751 9915 2794 9916

$$

TMT
600 
WGUS74 KCRP 290111
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
811 PM CDT THU JUL 28 2016

TXC479-290200-
/O.CON.KCRP.FF.W.0032.000000T0000Z-160729T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-
811 PM CDT THU JUL 28 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
EAST CENTRAL WEBB COUNTY...

AT 806 PM CDT...DOPPLER RADAR INDICATED THE THUNDERSTORMS PRODUCING
HEAVY RAIN HAVE MOVED OUT OF THE THE WARNED AREA. SHOWERS WITH LIGHT
TO MODERATE RAIN ARE EXPECTED THROUGH 9 PM. EARLIER HEAVY RAINFALL
WITH ACCUMULATIONS BETWEEN 5 AND 8 INCHES WILL MAINTAIN THE THREAT
OF FLASH FLOODING OVER RURAL AREAS OF EAST CENTRAL WEBB COUNTY. THE
GATO...ALAMITO...CALICHE AND SALADO CREEKS COULD STILL BE
EXPERIENCING FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

&&

LAT...LON 2793 9882 2751 9882 2751 9915 2794 9916

$$

TMT
614 
WGUS74 KCRP 290159
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
859 PM CDT THU JUL 28 2016

TXC479-290208-
/O.EXP.KCRP.FF.W.0032.000000T0000Z-160729T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-
859 PM CDT THU JUL 28 2016

...THE FLASH FLOOD WARNING FOR EAST CENTRAL WEBB COUNTY WILL EXPIRE
AT 900 PM CDT...

THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. 

LAT...LON 2793 9882 2751 9882 2751 9915 2794 9916

$$

TMT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 3:41 PM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jul 28, 3:41 PM CDT, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
341 PM CDT THU JUL 28 2016

.SHORT TERM (Tonight through Friday night)...

Rainfall is expected to become more isolated on Friday, as
slightly drier air starts to filter into the region. The upper
ridge tries to build back some, but not enough really and there is
still some hint of an inverted trough proximate to the region.
However, water vapor imagery is showing the upper trough closer to
the Bay of Campeche, which puts our area on the wrong side of the
upper trough/TUTT. Also, the water vapor is depicting drier air
moving into the area. Thus, am expecting rain chances to diminish
after tonight. More coverage on the radar this afternoon than
expected, and thus have increased POPs this afternoon. Trend has
been that once the storms have impacted an area, the atmosphere
stabilizes rather fast. Thus, am expecting activity to end by 02Z
or so, with mainly isolated activity after 7 PM. (Will modify ZFP
wording for convection now). Thus, will only continue with
isolated activity for the evening package. If updates needed, then
we will update.

With quieter weather and less clouds, should warm up again on
Friday. With drier air and lighter winds, then should see slightly
cooler temperatures Friday night than tonight (or this morning).
Used a blend of guidance.

&&

.MARINE (Tonight through Friday night)...

Should see even less convection for the next three periods. Could
have a couple of showers toward morning, with isolated activity on
Friday. No rainfall expected Friday night. Winds at times will be
around 15 knots over the nearshore waters tonight, with less wind
expected Friday night.

&&

.LONG TERM (Saturday through Thursday)...

Still expecting enough weakness in the subtropical ridge across S
TX to allow for at least an isolated shower or two Saturday
afternoon across primarily the Victoria area. Significant drying
aloft is prog to take place on Sunday with the H5 ridge center
reestablishing itself across Texas for early next week. Result will
be increasingly drier and hotter conditions through next week (as we
approach our climatologically hottest time of the year). Have gone at
or above guidance for max temps by early/mid part of next work week.
Subtropical ridge may begin to shift NE by late in the forecast
period with only a slightly reduction in max temps with any deep
tropical moisture not expected to enter the region until beyond the
current forecast period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    79  95  78  95  78  /  10  20  10  10  10
Victoria          76  96  75  96  77  /  10  20  10  20  10
Laredo            78 101  78 103  78  /  10  10  10  10  10
Alice             76  99  74 101  76  /  10  20  10  10  10
Rockport          82  92  81  94  81  /  10  20  10  10  10
Cotulla           77 100  75 102  77  /  10  10  10  10  10
Kingsville        77  98  76  98  77  /  10  20  10  10  10
Navy Corpus       81  92  80  93  81  /  10  20  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.

&&

GW/86...SHORT TERM
RH/79...LONG TERM
Hazardous weather outlook, Jul 28, 1:10 PM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
110 PM CDT THU JUL 28 2016

TXZ229>234-239>247-291100-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
110 PM CDT THU JUL 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
TODAY ACROSS SOUTH TEXAS. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT
THIS TIME...ALTHOUGH A THUNDERSTORM OR TWO COULD PRODUCE MARBLE
SIZED HAIL OR WINDS UP TO 50 MPH.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG GULF FACING
BEACHES.

MOST OF THE SOUTHERN COASTAL COUNTIES AS WELL AS JIM WELLS...LIVE
OAK...AND BEE COUNTIES WILL LIKELY EXPERIENCE HEAT INDICES BETWEEN
105 AND 109 DEGREES THIS AFTERNOON...WITH THE ISOLATED AND USUAL
HIGHER LOCATIONS SEEING AS MUCH AS 112 DEGREES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AFTERNOON HEAT INDICES BETWEEN 105 AND 109 DEGREES WILL BE POSSIBLE
ACROSS MUCH OF SOUTH TEXAS NEARLY EACH AFTERNOON.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH SUNDAY. SEVERE
THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME.

A MODERATE RISK FOR RIP CURRENTS WILL BE POSSIBLE FRIDAY ALONG
THE GULF FACING BEACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-291100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
110 PM CDT THU JUL 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY ACROSS THE
MIDDLE TEXAS COASTAL WATERS. SEVERE THUNDERSTORMS ARE NOT EXPECTED
AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE WEEKEND.
SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GW/TB/CB

In the hours before

Special weather statement, Jul 28, 2:04 PM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
204 PM CDT THU JUL 28 2016

TXZ232-233-244-282000-
BEE-GOLIAD-SAN PATRICIO-
204 PM CDT THU JUL 28 2016

...A STRONG THUNDERSTORM WILL AFFECT BEE...NORTHWESTERN SAN PATRICIO
AND SOUTHWESTERN GOLIAD COUNTIES...

AT 202 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BEEVILLE...
MOVING NORTHWEST AROUND 25 MPH. ANOTHER STRONG STORM WAS LOCATED
ABOUT 6 MILES SOUTHEAST OF TYNAN.

WIND GUSTS 40 TO 50 MPH AND UP TO HALF INCH HAIL ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BEEVILLE...SKIDMORE...ST. PAUL...BERCLAIR...NORMANNA...TULETA...
PAPALOTE...MINERAL...TYNAN AND PETTUS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2823 9749 2817 9754 2815 9751 2817 9748
      2806 9745 2804 9775 2817 9783 2819 9781
      2859 9805 2864 9759
TIME...MOT...LOC 1902Z 146DEG 22KT 2844 9779

GW
Local storm report, Jul 28, 4:04 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
404 PM CDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     FUNNEL CLOUD     ALICE                   27.76N 98.07W
07/28/2016                   JIM WELLS          TX   FIRE DEPT/RESCUE

            REPORT OF A FUNNEL CLOUD IN THE CITY OF ALICE FROM THE
            FIRE CHIEF.

&&

TJC
Special weather statement, Jul 28, 4:05 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
405 PM CDT THU JUL 28 2016

TXZ229>231-240>242-290100-
LA SALLE-MCMULLEN-LIVE OAK-DUVAL-JIM WELLS-KLEBERG-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...FREER...
BENAVIDES...SAN DIEGO...ALICE...ORANGE GROVE...KINGSVILLE
405 PM CDT THU JUL 28 2016

...A FUNNEL CLOUD WAS SPOTTED OVER ALICE...

AT 358 PM...THE ALICE FIRE CHIEF REPORTED A FUNNEL CLOUD IN ALICE.
WITH CLASHING THUNDERSTORM BOUNDARIES...A BRIEF FUNNEL CLOUD WILL
BE POSSIBLE OVER WESTERN PORTIONS OF SOUTH TEXAS...MAINLY WEST OF
HIGHWAY 281.

THE ATMOSPHERE AND SURFACE FORCING WILL BE SOMEWHAT FAVORABLE FOR
THE DEVELOPMENT OF ANOTHER FUNNEL CLOUD OR TWO THROUGH EARLY THIS
EVENING. MOST OF THESE FUNNEL CLOUDS WILL BE SHORT LIVED.
HOWEVER...YOU SHOULD BE PREPARED TO SEEK SHELTER IN THE EVENT A
FUNNEL DOES REACH THE GROUND.

GW
Special weather statement, Jul 28, 5:44 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
544 PM CDT THU JUL 28 2016

TXZ230-231-282315-
MCMULLEN-LIVE OAK-
544 PM CDT THU JUL 28 2016

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LIVE OAK AND
NORTHEASTERN MCMULLEN COUNTIES...

AT 542 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SIMMONS...OR
8 MILES SOUTHWEST OF THREE RIVERS...MOVING NORTH AT 20 MPH. ANOTHER
STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTHWEST OF CHOKE CANYON
RESERVOIR...MOVING NORTH AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
THREE RIVERS...CHOKE CANYON...WHITSETT...CALLIHAM...
SIMMONS AND CROWTHER.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

IF YOU ARE ON OR NEAR CHOKE CANYON RESERVOIR...GET OUT OF THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

LAT...LON 2865 9815 2829 9814 2837 9848 2864 9851
      2864 9834 2861 9833 2865 9829
TIME...MOT...LOC 2242Z 171DEG 18KT 2837 9826

TMT
Special weather statement, Jul 28, 5:56 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
556 PM CDT THU JUL 28 2016

TXZ239-282330-
WEBB-
556 PM CDT THU JUL 28 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WEBB COUNTY...

AT 556 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES EAST OF
RANCHITOS LAS LOMAS...OR 28 MILES SOUTHWEST OF FREER...MOVING NORTH
AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
RANCHITOS LAS LOMAS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2762 9925 2797 9926 2795 9880 2793 9880
      2755 9885
TIME...MOT...LOC 2256Z 193DEG 25KT 2769 9903

TMT
Special weather statement, Jul 28, 6:31 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
631 PM CDT THU JUL 28 2016

TXZ239-290000-
WEBB-
631 PM CDT THU JUL 28 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WEBB COUNTY...

AT 631 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
OILTON...OR 28 MILES NORTHWEST OF HEBBRONVILLE...MOVING NORTH AT 35
MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL WEBB
COUNTY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2755 9910 2794 9916 2794 9880 2789 9880
      2753 9890
TIME...MOT...LOC 2331Z 186DEG 30KT 2762 9899

TMT

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 11:49 AM CDTSpecial Weather StatementCRPVictoria26 min
Jul 28, 12:21 PM CDTSpecial Weather StatementCRPVictoria24 min
Jul 28, 2:04 PM CDTSpecial Weather StatementCRPBee56 min
Jul 28, 5:44 PM CDTSpecial Weather StatementCRPLive Oak31 min
Jul 28, 5:56 PM CDTSpecial Weather StatementCRPWebb34 min
Jul 28, 6:26 PM CDTAreal Flood AdvisoryCRPWebb2 hr
Jul 28, 6:31 PM CDTSpecial Weather StatementCRPWebb29 min

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.